# SDR NWAA073996740

- Difficulty date: December 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 76,113 hours, 16,412 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, MAIN DECK CARGO SMOKE DETECTOR ZONE 4 WARNING LIGHT WITH CARGO FIRE LIGHT CAME ON.  COM PROCEDURE COMPLIED WITH.  NO VISUAL SIGN OF SMOKE OR OTHER SUBSTANCES.  MAINTENANCE REPLACED 4A SMOKE DETECTOR.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
